# SDR DALA2025060604324

- Difficulty date: May 25, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,912 hours, 45,990 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9500 EXISTING REPAIR FOUND PER ERA 623617-14AD REV ORIG. CORRECTIVE ACTION: REPAIRED PER 623617-14AD (0986223)
